Bernoulli

  • Bernoulli
  • Volume 24, Number 1 (2018), 354-385.

Large deviations for stochastic heat equation with rough dependence in space

Yaozhong Hu, David Nualart, and Tusheng Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish a large deviation principle for the nonlinear one-dimensional stochastic heat equation driven by a Gaussian noise which is white in time and which has the covariance of a fractional Brownian motion with Hurst parameter $H\in (\frac{1}{4},\frac{1}{2})$ in the space variable.

Article information

Source
Bernoulli, Volume 24, Number 1 (2018), 354-385.

Dates
Received: September 2015
Revised: June 2016
First available in Project Euclid: 27 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.bj/1501142447

Digital Object Identifier
doi:10.3150/16-BEJ880

Mathematical Reviews number (MathSciNet)
MR3706761

Zentralblatt MATH identifier
1379.60069

Keywords
fractional Brownian motion large deviations stochastic heat equation

Citation

Hu, Yaozhong; Nualart, David; Zhang, Tusheng. Large deviations for stochastic heat equation with rough dependence in space. Bernoulli 24 (2018), no. 1, 354--385. doi:10.3150/16-BEJ880. https://projecteuclid.org/euclid.bj/1501142447


Export citation

References

  • [1] Balan, R.M., Jolis, M. and Quer-Sardanyons, L.S. (2015). SPDEs with affine multiplicative fractional noise in space with index $\frac{1}{4}<H<\frac{1}{2}$. Electron. J. Probab. 20 36.
  • [2] Budhiraja, A. and Dupuis, P. (2000). A variational representation for positive functionals of infinite dimensional Brownian motion. Probab. Math. Statist. 20 139–161.
  • [3] Budhiraja, A., Dupuis, P. and Maroulas, V. (2008). Large deviations for infinite dimensional stochastic dynamical systems. Ann. Probab. 36 1390–1420.
  • [4] Chenal, F. and Millet, A. (1997). Uniform large deviations for parabolic SPDEs and applications. Stochastic Process. Appl. 72 161–186.
  • [5] Chueshov, I. and Millet, A. (2010). Stochastic 2D hydrodynamical type systems: Well posedness and large deviations. Appl. Math. Optim. 61 379–420.
  • [6] Dalang, R. and Quer-Sardanyons, L. (2011). Stochastic integrals for spde’s: A comparison. Expo. Math. 29 67–109.
  • [7] Dalang, R.C. (1999). Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.’s. Electron. J. Probab. 4 29.
  • [8] Dalang, R.C. (2001). Corrections to: “Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.’s” [Electron J. Probab. 4 (1999), no. 6, 29 pp. (electronic); MR1684157 (2000b:60132)]. Electron. J. Probab. 6 5.
  • [9] Da Prato, G. and Zabczyk, J. (1992). Stochastic Equations in Infinite Dimensions. Cambridge: Cambridge Univ. Press.
  • [10] Dupuis, P. and Ellis, R.S. (1997). A Weak Convergence Approach to the Theory of Large Deviations. New York: Wiley.
  • [11] Gyöngy, I. (1998). Existence and uniqueness results for semilinear stochastic partial differential equations. Stochastic Process. Appl. 73 271–299.
  • [12] Gyöngy, I. and Nualart, D. (1999). On the stochastic Burgers’ equation in the real line. Ann. Probab. 27 782–802.
  • [13] Hu, Y., Huang, J., Lê, K., Nualart, D. and Tindel, S. (2015). Stochastic heat equation with rough dependence in space. Preprint.
  • [14] Peszat, S. and Zabczyk, J. (1997). Stochastic evolution equations with a spatially homogeneous Wiener process. Stochastic Process. Appl. 72 187–204.
  • [15] Pipiras, V. and Taqqu, M.S. (2000). Integration questions related to fractional Brownian motion. Probab. Theory Related Fields 118 251–291.
  • [16] Sritharan, S.S. and Sundar, P. (2006). Large deviations for the two-dimensional Navier–Stokes equations with multiplicative noise. Stochastic Process. Appl. 116 1636–1659.
  • [17] Xu, T. and Zhang, T. (2009). White noise driven SPDEs with reflection: Existence, uniqueness and large deviation principles. Stochastic Process. Appl. 119 3453–3470.